# SDR CALA2025051404660

- Difficulty date: May 13, 2025
- Submitted: May 14, 2025
- Operation: Air carrier
- Aircraft: N37536
- Make and model: Boeing 737-9
- Aircraft serial: 66606
- Aircraft time: 9,793 hours, 3,186 cycles
- System (JASC): 3810 · Potable Water System
- Part: Potable Water
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WATER HAS BAD SMELL AND TASTE.  MANY PAX RETURNED COFFEE DUE TO BAD TASTE. FOUND WATER TO SMELL STRONGLY OF CHLORINE. DRAINED AND FLUSHED POTABLE WATER SYSTEM. WATER NORMAL NOW. NO SMELL. REF: FIM 30-10 TASK 803. ADD EMP: U380359
